期刊文献+

一类非线性退化抛物方程解的存在性与正则性

Existence and Regularity of Solutions to a Class of Nonlinear Degenerate Parabolic Equations
下载PDF
导出
摘要 本文主要研究一类非线性退化抛物方程,其中方程的主算子在解u趋于无穷时退化非强制(亦即当解u趋于无穷时,扩散现象消失)。通过取适当的试验函数,利用先验估计方法和经典的紧性理论,证明了问题弱解的存在性与正则性。 This paper studies a class of nonlinear degenerate parabolic equations,in which the main operators goes to zero as the solution u tends to infinity(that is,the diffusion goes to zero when u goes to infinity).By choosing a suitable test function using a priori estimation method and compactness theory,the existence and regularity of weak solutions to the problem are proved.
作者 林珣 鲁力 邹维林 LIN Xun;LU Li;ZOU Wei-lin(School of Mathematics and Information Science,Nanchang Hangkong University,Nanchang 330063,China)
出处 《南昌航空大学学报(自然科学版)》 CAS 2023年第1期50-54,共5页 Journal of Nanchang Hangkong University(Natural Sciences)
基金 国家自然科学基金(11461048,11801259) 江西省自然科学基金(20202BABL201009)。
关键词 非线性抛物方程 存在性 正则性 nonlinear parabolic equation existence regularity
  • 相关文献

参考文献4

二级参考文献1

共引文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部